# SDR VNAA2015040300011

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 26,169 hours, 26,160 cycles
- System (JASC): 2610 · Detection System
- Part: Sensing Element
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-ICE DUCT RED WARNING MESSAGE IN FLIGHT.  SYNOPTIC PAGE SHOWED RT FUSELAGE OVERHEAT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R LOOP A18WK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
